# SDR AWXA200600134

- Difficulty date: January 26, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 68,407 hours, 29,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 8033003435
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - MAINTENANCE REPORTED THAT THE AFT SECTION OF ESCAPE PATH LIGHTING WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED FUSES IN POWER SUPPLY.  OPERATIONAL CHECKS WERE GOOD.
